# SDR UIEA2019031803581

- Difficulty date: March 18, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,618 hours, 16,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: TDH18523002
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE EICAS MSG AFTER BOTH ENGINE STARTED C/W QRH AND VALVE LIGHT REMAINED ILLUMINATED ( RE-OPENED MDDR # 108533 IAW DDG 21-58-06 CAT D DUE DATE 09-JUL-19  LP 880616- ACCOMPLISHED FIM TASK 21-58-00 FIG 104A - NO FAULTS NOTED. ACCOMPLISHED EQPT COOLING SYSTEM VALVE HEALTH CHECK PER AMM 21-58-00-700-805. VALVES CHECKS OK. MDDR CONTINUES (WAITING TD RELAY PN TDH1852-3002  LP 880617 - REMOVED AND REPLACED 30 SEC TIME DELAY RELAY K1206 PER WDM 21-58-11 OPS CHECKS OK PER AMM 21-58-00. MDDR 108533 CLEARED PLACARD REMOVED  )
